Tohoku Mathematical Journal

Maximal ideals of the convolution measure algebra for nondiscrete locally compact abelian groups

Enji Sato

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 35, Number 4 (1983), 641-648.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228956

Digital Object Identifier
doi:10.2748/tmj/1178228956

Mathematical Reviews number (MathSciNet)
MR0721967

Zentralblatt MATH identifier
0529.43002

Subjects
Primary: 43A10: Measure algebras on groups, semigroups, etc.
Secondary: 43A46: Special sets (thin sets, Kronecker sets, Helson sets, Ditkin sets, Sidon sets, etc.)

Citation

Sato, Enji. Maximal ideals of the convolution measure algebra for nondiscrete locally compact abelian groups. Tohoku Math. J. (2) 35 (1983), no. 4, 641--648. doi:10.2748/tmj/1178228956. https://projecteuclid.org/euclid.tmj/1178228956


Export citation

References

  • [1] G. BROWN AND W. MORAN, On the Shilov boundary of a measure algebra, Bull. London Math. Soc.3 (1971), 197-203.
  • [2] G. BROWN AND W. MORAN, Maximal elements in maximal ideal space of a measur algebra, Math. Ann. 246 (1980), 131-140.
  • [3] C. F. DUNKL AND D. E. RAMIREZ, Bounded projections on Fourier-Stieltjes transform, Proc. Amer. Math. Soc. 31 (1972), 122-126.
  • [4] C. C. GRAHAM AND O. C. MCGEHEE, Essays in commutative harmonicanalysis, Springer Velag, Berlin-Heidelberg-New York, 1979.
  • [5] J. F. MLA, Topologies sur G et sous-algebres de Bochner de M(G), to appear i Asterisque.
  • [6] W. RUDIN, Fourier analysis on groups, 2nd. ed., Interscience Publishers, New York, 1967.
  • [7] E. SATO, On maximal ideals depending on some thin sets in M(G), Proc. Amer. Math Soc. 87 (1983), 131-136.
  • [8] N. TH. VAROPOULOS, Sur les ensembles de Kronecker, C. R. Acad. Sci. Paris, 268 (1969), 954-957.